Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Having raised patches. No itching or pain. I am worried. What are the required treatment ?

Hi. For as long as I can remember, I have had a very small area, 1/2 sz of eraser, on my inner thigh where an oval, slightly darker, slightly raised patch of skin grows. When it gets raised, I can peel it off & it leaves no sign that it was there. I have also had a similar, but very smooth discolored area on outer chest near my armpit that everyone has always called an "age spot". It has started to grow slightly from eraser size to about double. No symptoms with either. However, in the last few months, I have developed several of the raised patches, mostly on my calves, but also on my arms. There are none that I can find on my face or torso. I was afraid to shave my legs, but they just peel off & return. I have no itching or pain associated with them. I should mention that I have been sick & mostly in bed for last few months, so have not showered as usual & skin is very dry. I have contacted a dermatologist, but it takes ages to get in & I am worried. Thank you for your help.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for your question .
I would suggest you to apply over the counter liquid paraffin . This will help in reducing the peeling and the dryness. You may be having some xerosis or dryness on the body . The growths that you have mentioned on the thigh and the outer chest definitely need to be checked . A skin biopsy done from that site should be done to rule out any malignant changes .

I would also suggest you to get your baseline blood tests which would include a complete blood count.

Thanks and take care
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor